MathSciNet Relay Station
MathSciNet bibliographic data
MR1376555 (97j:20031) 20E32
Saxl, Jan; Shelah, Saharon; Thomas, Simon Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996), no. 11, 4611–4641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement